Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Lin, P., et al. “Long time numerical solution of the Navier-Stokes equations based on a sequential regularization formulation.” Siam Journal on Scientific Computing, vol. 31, no. 1, Nov. 2008, pp. 398–419. Scopus, doi:10.1137/060673722. Full Text

Lu, X., et al. “Analysis of a sequential regularization method for the unsteady Navier-Stokes equations.” Mathematics of Computation, vol. 77, no. 263, July 2008, pp. 1467–94. Scopus, doi:10.1090/S0025-5718-08-02087-5. Full Text

Liu, J. G., and C. Wang. “A fourth order numerical method for the primtive equations formulated in mean vorticity.” Communications in Computational Physics, vol. 4, no. 1, Jan. 2008, pp. 26–55.

Hsia, C. H., et al. “Structural stability and bifurcation for 2D incompressible ows with symmetry.” Meth. Appl. Anal., vol. 15, 2008, pp. 495–512.

Antman, S. S., and J. G. Liu. “Basic themes and pretty problems of nonlinear solid mechanics.” Milan Journal of Mathematics, vol. 75, no. 1, Dec. 2007, pp. 135–76. Scopus, doi:10.1007/s00032-007-0068-6. Full Text

Moore, Jeffrey, et al. “Effects of solid-state yeast treatment on the antioxidant properties and protein and fiber compositions of common hard wheat bran.Journal of Agricultural and Food Chemistry, vol. 55, no. 25, Dec. 2007, pp. 10173–82. Epmc, doi:10.1021/jf071590o. Full Text

Liu, J. G., et al. “Stability and convergence of efficient Navier-Stokes solvers via a commutator estimate.” Communications on Pure and Applied Mathematics, vol. 60, no. 10, Oct. 2007, pp. 1443–87. Scopus, doi:10.1002/cpa.20178. Full Text

Degond, P., et al. “Mach-number uniform asymptotic- preserving Gauge schemes for compressible flows.” Bulletin of the Institute of Mathematics Academia Sinica (New Series), vol. 2, 2007, pp. 851–92.

Liu, J. G., et al. “Stability and convergence of efficient Navier-Stokes solvers via a commutator estimate via a commutator estimate.” Comm. Pure Appl. Math., vol. 60, 2007, pp. 1443–87.

Liu, J. G., and W. C. Wang. “Convergence analysis of the energy and helicity preserving scheme for axisymmetric flows.” Siam Journal on Numerical Analysis, vol. 44, no. 6, Dec. 2006, pp. 2456–80. Scopus, doi:10.1137/050639314. Full Text

Pages